# SDR A6WA201040907

- Difficulty date: November 11, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD CLIPS ON LBL 9 ARE CRACKED AT FS 280.  REMOVED INBD AND OTBD CLIPS ON LBL9 AND INSTALLED NEW SERVICEABLE CLIPS AT BOTH LOCATIONS IAW SRM 51-42-21, 51-42-06.
